# SDR QXEA9700607

- Difficulty date: August 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814PH
- Make and model: Dhav DHC8102
- Aircraft serial: 43
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CRACK FLANGE OF THE NACELLE DRAG ANGLE, (P/N 85710323).  REPAIRED IAW EA 9-57-291.
